# SDR SWAA2024050970153

- Difficulty date: April 3, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER MAIN DISTRIBUTION BAY BS535 S-25L WL150<[01] CRACK FOUND TO BE OUT OUR LIMITS AS PER SRM 53-00-03-1A-1;REMOVED DAMAGED SECTION OF STRINGER 25 L/H BETWEEN BS 500D+11.5' TO BS 536 PER SRM 53-00-03-2R-1 PAR 4 ;STEP B ;FIG 205 AND REPAIRED IAW SRM 53-00-03-2R-1.;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
